Approximation of Bayesian Efficiency in Experimental Choice Designs

This is the latest version of this eprint.

Bliemer, MCJ, Rose, JM and Hess, S (2008) Approximation of Bayesian Efficiency in Experimental Choice Designs. Journal of Choice Modelling, 1 (1). pp. 98-126. ISSN 1755-5345



Copyright, Publisher and Additional Information: © 2008, Elsevier. This is an author produced version of a paper published in Journal Of Choice Modelling. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Experimental design; Bayesian efficiency; (quasi) Monte Carlo simulation; Gaussian quadrature
  • Published: 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Choice Modelling
Depositing User: Sherpa Assistant
Date Deposited: 13 Feb 2014 16:30
Last Modified: 07 Jan 2021 13:25
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number:
Related URLs:

Available Versions of this Item